# SDR SWAA2021121444761

- Difficulty date: November 16, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-03 FWD CARGO FLOOR PANEL 120CF CORRODED ; / [01] REMOVED CORROSION ON PANEL 120CF IAW SRM 51-10-02. PANEL IS OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIGURE 102. EXCEDES MAXIMUM LENGTH DAMAGE.; [02] INSPECTION VERIFIED OUT OF LIMITS; [03] VERIFIED MATERIAL 2024-T3-071 IAW SRM 53-00-53-1A-1 STEP C.; [04] IAW AMM 25-52-01-201-801 STEP C.; [05] A TAG # A104324; [06] VERIFIED STEPS 3. TO 5.; [07] TRIMMED NEW FLOOR PANEL PER SAMPLE IAW AMM 25-52-01-201-801 STEP F AND STARTED TO LOCATE/DRILL IAW SRM 51-40-05.; [08] VERIFIED STEP 7.; [09] COMPLETED LOCATE/DRILL IAW SRM 51-40-05 & COUNTERSUNK PANEL IAW SR. 51-40-08.; [10] OK TO TREAT/PRIME LOWER SURFACE OF PANEL 120CF.; [11] VERIFIED STEP 9 AND 10 C/W  OK TO TREAT AND PRIME; [12] TREATED AND PRIMED PANEL IAW AMM 51-21-72.; [13] PANEL 120CF EXCEDES LENGTH DAMAGE AND IS OUT OF LIMITS IAW SRM 53-00-53-1A-1. FABRICATED NEW PANEL PER SAMPLE IAW AMM 25-52-01-201-801 STEP F; [14] VERIFIED STEPS 12. AND 13. AUDIT C/W
